MAUDE Adverse Event Report: SURE-T® PARADIGM®; CONTACT DETACH G29 80/10 PCC

SURE-T® PARADIGM®; CONTACT DETACH G29 80/10 PCC
Lot Number 5221262
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Tissue Damage (2104)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient's father reported that the infusion set was inserted, and manual injection was given to the patient.After two days of infusion set use, the patient had lunch and his blood glucose level started to go up.His blood glucose level was 550 mg/dl when the father took the old infusion set off to replace it.It was found that the needle was not attached to the set and the entire needle broke off into the patient's body.The patient was taken to the emergency room and was subsequently, admitted to the hospital to get the needle removed with blood glucose level at around 120 mg/dl.The patient received medical treatment in the form of a surgery to remove the needle that had fractured inside the patient's body.The infusion set insertion location was in upper butt area.No further information available.

Brand Name
SURE-T® PARADIGM®
Common Device Name
CONTACT DETACH G29 80/10 PCC
MDR Report Key8630576
Report Number3003442380-2019-01485
Device Sequence Number11351463
Product Code FPA
UDI-Device Identifier05705244006034
UDI-Public05705244006034
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/01/2021
Device Lot Number5221262
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2019
Initial Report FDA Received Date05/22/2019
Patient Sequence Number1